Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from diarrhea. Severe headache, feeling tired. What is the problem?

I started having diarrhea yesterday afternoon, then starting from later that night continued to have black, loose, watery diarrhea almost every hour. It's left me with little sleep, I have a major headache (probably brought on by the lack of sleep) and currently have a warm forehead. No vomiting to speak of. Anything like the headache or feeling tired can be attributed to lack of sleep.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Based on details you had acute enteritis ( diarrhoea) and now you have headache.

Headache and generalized weakness can be due to decrease sleep.

Have plenty of fluids especially electrolyte solution /ORS as per loss.

However if headache is persistent and worrisome, you need to consult Neurologist for clinical examination , need to rule out cerebral sinus venous thrombosis secondary to diarrhoea and dehydration.

Answered: Fri, 28 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor